# SDR DALA2025020600933

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797496) CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS767 - BS727B RBL21 WL156. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT BS727 TO BS 767 RBL21, PER DWG# 146A7500. REV - SHEET 225. AND B-737-960 SRM 51-40-02-0G.
